Aggreno Capsule (Extended Release)

Brand Name: Aggreno
Generic: Aspirin + Dipyridamole
Weight: 25 mg+200 mg
Type: Capsule (Extended Release)
Therapeutic Class: Anti-platelet drugs
Manufacturer: Ziska Pharmaceuticals Ltd.
Price: 16.80
Last Updated: 2020-11-20 18:15:00

Aggreno Capsule (Extended Release) Uses

Aggreno Capsule (Extended Release) contains Aspirin + Dipyridamole. Aggreno uses:

It is used to prevent strokes, reduce the risk of stroke in patients who have had transient ischemia of the brain or complete ischemic stroke due to thrombosis.

Aggreno Capsule (Extended Release) Doses

Aggreno Capsule (Extended Release) contains Aspirin + Dipyridamole 25 mg+200 mg. Aggreno doses:

Aspirin 25 mg & Dipyridamole 200 mg orally twice a day

 

Side Effects

Common side effects are Dizziness, Belly pain or heartburn, Upset stomach or throwing up, Loose stools (diarrhea), Joint pain, Feeling tired or weak, Back pain, Headaches

Introduction

Aspirin: By decreasing platelet aggregation, Aspirin inhibits thrombus formation on the arterial side of the circulation, where thrombi are formed by platelet aggregation and anticoagulants have little effect. Aspirin is the analgesic of choice for headache, transient musculoskeletal pain and dysmenorrhoea. It has anti-inflammatory and antipyretic properties, which may be useful. Enteric coating reduces the intestinal disturbance and gastrointestinal ulceration due to aspirin.

Dipyridamole: It likely inhibits both adenosine deaminase and phosphodiesterase, preventing the degradation of cAMP, an inhibitor of platelet function. This elevation in cAMP blocks the release of arachidonic acid from membrane phospholipids and reduces thromboxane A2 activity. Dipyridamole also directly stimulates the release of prostacyclin, which induces adenylate cyclase activity, thereby raising the intraplatelet concentration of cAMP and further inhibiting platelet aggregation.

Aggreno Precaution

 

Interaction

Adenosine: Dipyridamole has been reported to increase the plasma levels and cardiovascular effects of adenosine. Adjustment of adenosine dosage may be necessary.

Angiotensin Converting Enzyme (ACE) Inhibitors: Due to the indirect effect of aspirin on the renin-angiotensin conversion pathway, the hyponatremic and hypotensive effects of ACE inhibitors may be diminished by concomitant administration of aspirin.

Acetazolamide: Concurrent use of aspirin and acetazolamide can lead to high serum concentrations of acetazolamide (and toxicity) due to competition at the renal tubule for secretion.

Anticoagulants and Antiplatelets: Patients taking aspirin and extended-release dipyridamole in combination with anticoagulants, antiplatelets, or any substance impacting coagulation are at increased risk for bleeding. Aspirin can displace warfarin from protein binding sites, leading to prolongation of both the prothrombin time and the bleeding time. Aspirin can increase the anticoagulant activity of heparin, increasing bleeding risk.

Anagrelide: Patients taking aspirin in combination with anagrelide are at an increased risk of bleeding.

Anticonvulsants: Salicylic acid can displace protein-bound phenytoin and valproic acid, leading to a decrease in the total concentration of phenytoin and an increase in serum valproic acid levels.

Beta Blockers: The hypotensive effects of beta blockers may be diminished by the concomitant administration of aspirin due to inhibition of renal prostaglandins, leading to decreased renal blood flow and salt and fluid retention.

Cholinesterase Inhibitors: Dipyridamole may counteract the anticholinesterase effect of cholinesterase inhibitors, thereby potentially aggravating myasthenia gravis.

Diuretics: The effectiveness of diuretics in patients with underlying renal or cardiovascular disease may be diminished by the concomitant administration of aspirin due to inhibition of renal prostaglandins, leading to decreased renal blood flow and salt and fluid retention.

Methotrexate: Salicylate can inhibit renal clearance of methotrexate, leading to bone marrow toxicity, especially in the elderly or renal impaired.

Pregnancy Lactation use

Because aspirin and extended-release dipyridamole capsules contain aspirin, aspirin and extended-release dipyridamole capsules can cause fetal harm when administered to a pregnant woman. Maternal aspirin use during later stages of pregnancy may cause low birth weight, increased incidence for intracranial hemorrhage in premature infants, stillbirths and neonatal death. Because of the above and because of the known effects of nonsteroidal anti-inflammatory drugs (NSAIDs) on the fetal cardiovascular system (closure of the ductus arteriosus), avoid aspirin and extended-release dipyridamole in the third trimester of pregnancy

Contraindication

Hypersensitivity: Aspirin and extended-release dipyridamole capsules are contraindicated in patients with known hypersensitivity to any of the product components.

Allergy: Aspirin, USP is contraindicated in patients with known allergy to nonsteroidal anti-inflammatory drug (NSAID) products and in patients with the syndrome of asthma, rhinitis and nasal polyps. Aspirin, USP may cause severe urticaria, angioedema or bronchospasm.

Reye Syndrome: Do not use aspirin, USP in children or teenagers with viral infections because of the risk of Reye syndrome.

Special Warning

Renal Dose Adjustments:

  • GFR 10 mL/min or greater: Data not available
  • GFR less than 10 mL/min: Not recommended

Liver Dose Adjustments:

  • Mild to moderate liver dysfunction: No adjustment recommended
  • Severe liver dysfunction: Not recommended

This drug is not recommended for use in children.

Pediatric Use: Safety and effectiveness of aspirin and extended-release dipyridamole in pediatric patients have not been studied. Due to the aspirin component, use of this product in the pediatric population is not recommended

Geriatric Use: Of the total number of subjects in ESPS2, 61 percent were 65 and over, while 27 percent were 75 and over. No overall differences in safety or effectiveness were observed between these subjects and younger subjects, and other reported clinical experience has not identified differences in responses between the elderly and younger patients, but greater sensitivity of some older individuals cannot be ruled out

Acute Overdose

Because of the dose ratio of dipyridamole to aspirin, overdosage of aspirin and extended-release dipyridamole is likely to be dominated by signs and symptoms of dipyridamole overdose. In case of real or suspected overdose, seek medical attention or contact a Poison Control Center immediately. Careful medical management is essential.

Interaction with other Medicine

 

Storage Condition

Store at 20° to 25°C

Aggreno Capsule (Extended Release) price in Bangladesh 16.80

Related Drugs

None found